Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having heaviness below rib cage. Diagnosed with hiatus hernia and nonerosive gastritis. Any solution?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1830 Questions
i m having heavines in below the rib cage i was diagonsed haitus hernia and nonerosive gastritis
Posted Mon, 8 Apr 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 40 minutes later
Heaviness below rib cage is due to hiatus hernia.
Hiatus hernia is protrusion of the upper end of the stomach upwards into the thorax through a tear or weakness.
It is associated with acid peptic disease with pain and discomfort in the upper abdomen.
Sometimes,it gets complicated with loss of blood supply to stomach.
For nonerosive gastritis,please take Rabeprazole with Domperidone.
Please stop Alchohol,smoking,coffee if you are taking them.
Avoid spicy foods.
Take frequent small feeds
If there is lot of discomfort,surgery has to be done where in the upper end of the stomach is wrapped around the lower end of esophagus.
As of now,take Rabeprazole with Domperidone tablet.
Nothing to worry.
If you have queries,i will clarify further
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor